| Model Number |
DTMA1Q1 |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-52 lead, implanted (b)(6) 2014.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) alerted for an electrical reset during interrogation.Software was successfully uploaded and the device is still in use.No patient complications have been reported as a result of this event.